# SDR 04284804

- Difficulty date: October 10, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N804BR
- Make and model: Airbus A319-132
- Aircraft serial: 2296
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Loose
- Location: Door Handle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LT OVERWING DOOR WARNING.  MX SECURED HANDLE COVER.  NO DEFECTS NOTED.
